# SDR USAASA02066

- Difficulty date: July 22, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE EMEREGNCY LIGHT TEST SHOWS 'L EPSU LOAD FAULT FORWARD'.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
